# SDR SWAA2022021569975

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG SHOCK STRUT DOOR CRACKED AT FWD LOWER END / REMOVED AND REPLACED R/H MLG SHOCK STRUT DOOR IAW AMM 32-13-11; SRM 51-40-02; 51-40-05 AND DWG 113A82000
